# SDR BJNA201604190002

- Difficulty date: April 4, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Part time: 55,483 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ENGINE COMPARTMENT LOWER FRAME, AT BS 312, RBL 32, WATERLINE 199.  HAS A 0.50" CRACKED. REMOVED ALL FASTENERS COMMON TO CRACK IAW SRM 51-40-02, AND SRM 53-10-51.  STOPPED DRILLED A .250 HOLE AT END OF CRACK IAW SRM 53-10-51, REPAIR 4.  FABRICATED REPAIR PLATE IAW SRM 53-10-51.  ALODINE, PRIME AND TOPCOAT IAW SRM 51-21-72 AND 51-21-73.  INSTALLED REPAIR PLATE IAW SRM 53-10-51 AND 51-40-02.  REPAIR SIZE, 4.00" X  2.40".
